# SDR DALA2025011400324

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55080
- Aircraft time: 11,536 hours, 5,381 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS LONGERON CRACKED IN WTB FAIRING  R/R WTB RHS LONGERON P/N53-1111-502 PER AMDS WC 5352-01038-01A. (LP# 6421197)
